# SDR 95ZZZX1729

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 253 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT AND LANDING GEAR UNSAFE LIGHTS ILLUMINATED.  PLACED LANDING GEAR SELECTOR TO DOWN AND ALL DOWN, AND LOCKED INDICATION ILLUMINATED.  VERIFIED LANDING GEAR DOWN.  FOUND LANDING GEAR BYPASS VALVE IN THE BYPASS POSITION.  STOWED AND LATCHED LANDING GEAR BYPASS VALVE.  GROUND CHECKS OF LANDING GEAR CHECKED NORMAL.  CHECK C-1D - 11-14-94 - MCI.
